# SDR 2004F00259

- Difficulty date: January 17, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N911SF
- Make and model: Beech 200BEECH
- Aircraft serial: BB1659
- Engine: Pwa PT6*
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Washer
- Part number: 101000111
- Condition: Out Of Position
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CENTER SECTION MAIN SPAR UPPER FITTING HAS A DEPRESSION, DUE TO THE WASHER NOT PROPERLY IN PLACE.  DEPRESSION BLENDED TO A SMOOTH PROFILE WITH A .125 FINISH, ALL WORK DONE IAW FIELD REPAIR FR-KA-01188, REV A.  (M)
